Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONMED CORP. PAD PRO; AUTOMATED EXTERNAL DEFIBRILLATORS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONMED CORP. PAD PRO; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number
REF: 2001H-C
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/27/2017
Event or Problem Description
A spark/ flash from a defib pad occurred during a cardioversion.
New Search
Submit an Adverse Event Report
Brand Name
PAD PRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer
(Section D)
CONMED CORP.
utica NY 13502
MDR Report Key
7059113
Report Number
MW5073565
Device Sequence Number
821104
Product Code
MKJ
UDI-Device Identifier
10653405064299
UDI-Public
(01)10653405064299
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/22/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
REF: 2001H-C
Device Catalogue Number
P/N 15837 REV C 03/16
Device Lot Number
Y05081702
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
48 YR
Patient Weight
147